# SDR 98ZZZX4785

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4528P
- Make and model: Piper PA-23-250
- Aircraft serial: 2732
- Propeller: Hartzl HCA2VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V843310
- Condition: Cracked
- Location: Propeller
- Part time: 5,858 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS SUBMITTED FOR C/W AD 97-18-02, SB 217.  BOTH BLADES WERE FOUND CRACKED IN THE RETENTION RADIUS USING EDDY CURRENT INSPECTION EQUIPMENT.  CRACKS ARE ESTIMATED AT 50 PERCENT OF CIRCUMFERENCE.
